# SDR AALA201907079015

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,767 hours, 32,176 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE WARNING DISPLAYED IN LAVATORY E, NO ECAM MESSAGE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL TEST OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00-710-001-A, NO DEFECTS NOTED.
